Patient :2 months ago I had intercourse with a guy in his car, he had a condom on. But just in case, I took an EC pill on the 3rd day, while it was still effective. I had my period normally the following month (august). I believe the 2nd week this month, I had intercourse with him again, he used a condom again. I did it with him on the last day of my period. It was weird because my period usually starts at the end of the month like near the 15th and it is usually for 5 days. The period I had while I had intercourse with this guy started early and was only for 3-4 days. I understand that the EC pill is super effective on hormones, is it THAT effective?? I had the entire dose at once also. Was the "bleeding" at the beginning of this month, when I did it with that guy my period? If so, is that my new cycle now? I also haven't had any unusual symptoms to worry much about.
Symptoms: I don't really have symptoms, if I do, it's because I am stressing about this.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.